# SDR FDEA202402250241

- Difficulty date: February 25, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 15,482 hours, 6,460 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 313T33101211
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON AFT TORQUE BOX BULKHEAD INBOARD SHEAR TIE CRACKED.  REMOVE AND REPLACED SHEAR TIE (313T3310-1155) USING 767 SRM REFERENCE 51-40-02-0G   AND IPC 54-51-53-13C ALONG WITH BOEING DRW 313T3310-1155 & 313T3310 SH 91.
